# SDR 2024F00255

- Difficulty date: October 18, 2024
- Submitted: October 18, 2024
- Operation: General aviation
- Aircraft: N359QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800126
- Aircraft time: 14,628 hours, 9,691 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Splice
- Part number: 6922420369224204
- Condition: Cracked
- Location: Zone 500
- Part time: 14,628 hours, 9,691 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS, CENTER WING, CENTER SPAR SPLICE W.S 37 REF FIELD REPAIR FR680-0126-13812 REV-
